# SDR SWAA2021063080299

- Difficulty date: June 5, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Elongated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE AT FWD CARGO FLOOR STRUCTURE INTERCOSTAL VERTICAL WEB STA 500+6'; RBL 20; WL 156. ; / [01] REMOVED INTERCOSTAL AT FWD CARGO STRUCTURE VERTICAL WEB EST 500+6' TO STA 500A RBL 20 WL156 REF B-737-700 SRM 51-40-02-0G-0; [02] STARTED FABRICATE VERTICAL INTERCOSTAL WEB REF DWG#143A8122-1; [03] VERIFIED STEP 1 & 2; [04] HEAT TREATED INTERCOSTAL AT FWD CARGO COMPARTMENT STA 500 +6' ; RBL 20 WL 156 AS PER BAC 5602 PG 22.; [05] RII STEP 2 VERIFIED FABRICATION AND STEP 4 HEAT TREATMENT[07] LATE ENTRY VERIFIED STEP 1; [08] FABRICATED VERTICAL INTERCOSTAL WEB MATERIAL USED 7075-0.045' PO#1652965 TO HT TO T62 REF DWG#143A8122-1 AND AAR OP 84 FORM BAC 5602 AND AAR PARTS CONTROL TAG 389470; [09] LOCATED AND DRILLED INTERCOSTAL WEB REF B737-700 SRM 51-40-05-0G-0; [10] VERIFIED STEP 8. AND STEP9.; [11] OK TO TREAT AND PRIME; [12] TREATED AND PRIME VERTICAL INTERCOSTAL WEB REF B737-700 SRM 51-20-01-0G-0; [13] VERIFIED STEP 12 C/W; [14] OK TO INSTALL SERVICEABLE VERTICAL WEB AT STA 500+6' RBL-20. [19] REMOVED AND INSTALLED NEW VERTICAL INTERCOSTAL WEB AT FWD CARGO FLOOR STRUCTURE STA 600+6';RBL 20;WL 156 REF B737-700 SRM 51-40-02-0G-0 AND DWG#143A8122
